# SDR SIMA982792

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Part number: 3603001001
- Condition: Inoperative
- Location: Vert Stabilizer
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A, H

## Discrepancy

ORD - FLT 4007 - RUDDER SYSTEMS 1 AND 2 INOPERATIVE.  EMERGENCY DECLARED.  MECHANICAL REVERSION MODE CONFIRMED.  FIRST OFFICER FELT THAT HYDRAULIC SYSTEM WAS LOST.  AUTOPILOT AND YAW DAMPENER FAILED.  REMOVED AND REPLACED RUDDER POWER CONTROL UNIT.  OPERATIONAL CHECK GOOD.  (X)
